# SDR SWAA2017022211965

- Difficulty date: February 2, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 147A8540
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER STRUCTURE CORRODED.     REPAIRED THE STRUCTURE IAW SRM AND DWG.
